# SDR VNAA2010022600010

- Difficulty date: February 20, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 14,561 hours, 14,325 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SLAT FAIL MESSAGE AT 20° AFTER DEPARTURE FROM IND.  AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND INSPECTED THE AIRCRAFT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  RESULTS OF THE CHECKS WERE SATISFACTORY AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
